PuSH - Publikationsserver des Helmholtz Zentrums München

Forster, B. ; Garunkstis, R.* ; Massopust, P. ; Steuding, J.*

Complex B-splines and Hurwitz zeta functions.

LMS J. Comput. Math. 16, 61-77 (2013)
Verlagsversion Volltext DOI
Free by publisher
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We characterize nonempty open subsets of the complex plane where the sum [Equation not available: see fulltext.] of Hurwitz zeta functions has no zeros in s for all ≤ α ≤ 1. This problem is motivated by the construction of fundamental cardinal splines of complex order s.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
e-ISSN 1461-1570
Quellenangaben Band: 16, Heft: , Seiten: 61-77 Artikelnummer: , Supplement: ,
Verlag London Mathematical Society ; Cambridge University Press (CUP)
Begutachtungsstatus Peer reviewed